It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-04-2007, 05:01 AM   #1
Senior Veteran
(female)
 
Join Date: Feb 2007
Location: logansport ,indiana usa
Posts: 881
vickie45 HB Uservickie45 HB User
Post can someone be hypo and hyper at the same time????

hi helen and kat my buddies ,and anyone else here who would be able to answer some questions ,i do have a thyriold disorder but i feel kind of like im in between being hyp and hyper both can this be possible ? and for some strange reason my levels are dropping and i feel both hypo and hyper like say i wake a bit early sometimes and i stay awake allday but im hyper all day long im loseing weight not much of a appetite have some loose stools my hair is very dry then at night when its bedtime i cant fall asleep im too hyper iam calling the dr today and i dont understand why i cant take the meds i tried levothyroxine ,synthyriold and levoxyl and no matter what the dose even the low 25mcgs i even cut them in half and still cant take them i passout on just 1 pill yes 1 pill and its horrible i need something to help me with this my endo says she only writes the 3 brands i posted but im calling my internal dr today i dont really care for my endo cause she put me on 50mcgs and i allmost overdosed they were too high and endo cant see me till oct fine with me my internal dr is alot better and nicer he listens to me she wouldnt so im just wondering if anyone knows what is making me passout when i take one of those pills and can a person be hypo and hyper at the same time my levels are going down but i feel hypo and hyper both i just wish i knew what is going on here iam not upset that i have the disorder if i could find a med to help and work for me but so far none have helped been on them 8 mos and i lived in a wheelchair since jan 07 because everytime i left i fell down and then i just stayed home due to this but once i stop the meds i dont passout or nothing but i do feel i need something i do feel good and somedays i feel yuk so im just so confused i have no idea what is going on .
any advice would help as i am so confused .

 
Sponsors Lightbulb
   
Old 09-04-2007, 06:36 PM   #2
Senior Veteran
(female)
 
Join Date: Oct 2006
Location: greasy rock, tn
Posts: 3,340
accessn12 HB Useraccessn12 HB Useraccessn12 HB User
Re: helen and kat hello ,can someone be hypo and hyper at the same time????

Hi vickie,

There are an awful lot of symptoms that are shared by both hyper and hypo. I'm not going to say it is impossible to be both hyper and hypo at once, cause I happen to be one of the minority of mutant people who actually is, but it is highly improbable given your lab readings that you are both at the same time. Besides, being both isn't really a mix of symptoms going from one to the other. It's actually being hyper on most levels with certain organs that don't respond to thyroid hormones. It's not something you really feel. I think what you are most likely experiencing is the feeling of constant rollercoastering that a lot of people with newly diagnosed thyroid disorders go thru.

Confusion is one of the worst parts of it. You're feeling odd sensations and odd emotions that you just aren't used to feeling. It can be terribly scarey at times. I gather from what you've been saying lately that you are actually feeling quite good the majority of the time since you stopped taking the thyroid meds and that your levels appear to be heading toward a more normal range on their own. I also think that your dislike for your endo is not helping the situation at all. Perhaps you could find a doctor with a lot of experience that is more willing to work with you toward your goal of feeling completely well and more willing to experiment with different treatments to help you meet that goal.

I've gathered from some of your other posts that your other family members with thyroid problems are doing quite well. Had you ever thought of maybe trying to see one of their doctors to see if that might get you better treatment? Just a thought.

Take care,
Helen

 
Old 09-05-2007, 06:40 AM   #3
Senior Veteran
(female)
 
Join Date: Aug 2006
Location: Oak Ridge
Posts: 6,749
mkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB User
Re: helen and kat hello ,can someone be hypo and hyper at the same time????

As I stated earlier, your BP meds Norvasc have a rare side effect of fainting.. and the levoxyl states to use with extreme care when dealing with a patient with high blood pressure. The two medications are on a list that are known to interact with people in a very small subgroup. Unfortunately this might be your issues. I would consult your physicians with this information and see if togethter they can confirm and come up with appropriate thyroid and BP care for you. Right now I think the meds are waring and causing many of your issues, while your hypothyroidism continues and remains untreated it. I really wish I had a magic pill, but most medical care is one great experiment and you have to keep testing each variable until you get it right.

Sincerely,
MG
__________________
If we learn by our mistakes, I am working on one hell of an education.

 
Old 09-05-2007, 11:32 AM   #4
Senior Veteran
(female)
 
Join Date: Feb 2007
Location: logansport ,indiana usa
Posts: 881
vickie45 HB Uservickie45 HB User
Re: can someone be hypo and hyper at the same time????

MG
MY BLOOD PRESSURE IS FINE ITS NOT THE B/P MEDS DOING THIS I BEEN FAINTING SINCE I STARTED MY THYRIOLD MEDS SINCE JAN 07 I DIDNT START B/P MEDS TILL APRIL SO IM GOING TO A NEW ENDO MY DR SAYS I MAY BE HAVING A REACTION TO THE DYES IN THE MEDS MAYBE OR I MAY HAVE TO SWITCH TO MAYBE ARMOUR BECAUSE I WASNT ON ANY TYPE OF MEDS JUST THE THYRIOLD WAY BACK IN JAN 07 AND I WAS PASSINGOUT THEN TOO FOR 8 LONG MOS I DID ASK ABOUT THE B/P AND IM ONLY ON 5 MG AND B/P IS GREAT PULSE IS GREAT I STOPPED ALL THYRIOLD MEDS TILL THEY FIGURE THIS OUT MY INTERNAL DR EVEN TOLD ME TO DO SO SAID IF I FAINT TO STOP AND MY SYMTONS IM HAVING NOW IS I CANT SLEEP EVEN AT NIGHT WHEN I TAKE A XANAX IR DURING THE DAY WHEN I ONLY GET LIKE 4 HRS A SLEEP A NIGHT I HAVE NO APPEITITE LOOSE STOOLS NO CRYING NOR DEPRESSION MY HAIR IS VERY CORSE AND DRY THOUGH SO IM NOT SURE WHATS GOING ON BUT I DONT TAKE THE B/P AT SAME TIME BUT SO FAR ITS GOING ON 6 WEEKS WITHOUT MEDS IM GETTING LABS DONE FRIDAY THE NEW ENDO IS A HR AWAY BUT IF HES GOOD I DONT CARE .
THANKS
VICKIE GODS

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Can someone please educate me!!! sparkie Thyroid Disorders 5 04-03-2006 07:26 AM
Please Someone Answer This Does It Sound Like Hypo? niecsey Thyroid Disorders 15 08-23-2005 10:47 AM
HYPO-HYPER- HYPO or the tale about a black soul in a white overall. thebigpig Thyroid Disorders 7 07-20-2004 02:09 PM
High T3 associated with HypO??? New Labs...Someone please give me a hand with these. hypodude Thyroid Disorders 14 05-18-2004 11:05 AM
Can someone help me interpret my test results...Please? ainfante Thyroid Disorders 8 04-25-2004 12:02 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (631), FinnMaid (313), Reece (225), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (47), Bran'sNana (44)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 09:00 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!